

# SCHEDULE OF FILMS

## **NOVEMBER 2024**

## **DAY 1 FRIDAY, 8 NOVEMBER**

Bar Area, Het Koorenhuis - Prinsegracht 27, 2512 EW Den Haag

18.00-20:00 Kick-Off Ceremonies: Welcome Reception & Refreshments

We warmly welcome festival goers to an evening of becoming acquainted with one another, sharing stories, finding out more about film making and the IFFH festival ... and just enjoying each other's company. Leonie Gerritsen, a council member in The Hague will be the Chief Guest.



## **DAY 2 SATURDAY, 9 NOVEMBER**

## Het Koorenhuis - Prinsegracht 27, 2512 EW Den Haag

12.00 - 13.30 Block 1 [90 min]

- 1. Migration A migrant seeks to reunite with her estranged father, [USA; 14 min] Narrative Short
- 2. Red Rose Aroma Vacation romance sparks unexpected reunion months later [Albania;15 min] LGBTQIA+
- 3. Hold You Down Dance film exploring grief and queer loneliness [USA; 5 min] LGBTQIA+
- 4. NOX Experimental film reimagines Nature's destructive balance [USA; 8 min] Avant Garde
- 5. **Princess & the Pea** Family navigates depression with psychologist's help [Netherlands; 27min] **Narrative Short**
- 6. The Bridges We Cross Elderly friends rediscover memories during town journey [UK; 9 min] LGBTOIA+
- 7. Let's Play Child's play unintentionally ignites village conflict [Netherlands; 5 min] Animation
- 8. Q & A with filmmakers

13.30 - 14.00 Changeover and Break

14.00 - 15.30 Block 2 [90 min]

- 1. Consider the Lillies Homeless woman reconnects with past [USA; 23 min] Narrative Short
- 2. **Tennis, Oranges** Animation, with burnt-out vacuum seeking purpose with rabbits [USA; 11min] **Animation**
- 3. The Daily Night Man reflects on his life, his values and passions [Italy; 15 min] Mysteries of Souls
- 4. Peripeteia 9 year old Adem collects garbage to support his family [Turkey;15 min] Global Peace
- 5. Carry You A short film, a music video, and tough choices [Netherlands; 7 min] Music Video/Narrative
- 6. The Tripsitter Young tripping woman confronts oppressive guru [Netherlands; 8 min] Narrative
  Short
- 7. Q & A with filmmakers

## 15.30 - 16.00 Changeover and Break



## **DAY 2 SATURDAY, 9 NOVEMBER**

## Het Koorenhuis - Prinsegracht 27, 2512 EW Den Haag

16.00 - 17.30 Block 3 [90 min]

1. L+T A love confession leads to an unexpected journey [Bulgaria; 18 min] Sexual/Erotic content

- 2. Wishing to the Sky War orphan finds hope in a magical moment [USA; 3min] Animation
- 3. Go Back Home Delivery cyclist regrets leaving his dreams behind [Netherlands;10 min]

  Narrative Short
- 4. Scrap AI car saves selfish man from suicide [Netherlands; 14min] Narrative Short AI
- 5. Shadow of the Light Puppet master's struggle to preserve Wayang [Indonesia; 7 min] Music Video
- 6. **Continuations** *Japan's ancient, sustainable and masterful roof restoration [Japan; 16 min]* **Documentary Short**
- 7. All Rise Parents seek justice after son's tragic death [Greece;14 min] Global Peace/Human Rights
- 8. Q & A with filmmakers

### 17.30 - 18.00 Changeover and Break

18.00 – 19.45 Block 4

[90 min]

- 1. **Escape from Extinction** Rewilding efforts to prevent mass extinction, narrated by Meryl Streep [USA; 91 min] Climate Change/Environmental Issues-Documentary feature
- 2. Q & A with filmmaker

**IFFH Festival Mingle & Meet (by invitation)** 

20:30 - 22:00

Mercure Hotel – Den Haag Central

**Spui 180, 2511 BW Den Haag** 



### **DAY 3 SUNDAY, 10 NOVEMBER**

## Het Koorenhuis - Prinsegracht 27, 2512 EW Den Haag

11.00 - 12.00 Block 5 [60 min]

1. Redeveloping Hope Can financial acumen supercharge social impact? [UK; 26 min] Business, Management, entrepreneurship in cinema/ education-fiction

2. Q&A and a Workshop with Prof Ludovic Phalippou from Oxford University, moderated by Prof David Stolin from Toulouse Business School, France.

### 12.00 - 12.30 Changeover and Break

12.30 – 14.00 Block 6 [90 min]

- 1. Lights Puppets rebel against the animator [Netherlands; 4 min] Animation
- 2. Lunatic Confronting Earth's issues from the moon [Netherlands; 16 min] Climate Change/Environmental Issues
- 3. **DISCONNECT** Disappointed man finds acceptance through femininity [Germany; 7 min] **Avant**Garde
- 4. Marjanne in Aleppo Supporting Syria's earthquake residents [Syrian Arab Republic; 18 min] Global Peace/Harmony/Human Rights
- 5. Stiff An ancient man wakes up, rises, and reclaims his vigour and vitality [US; 22 min] Avant Garde
- 6. Cathy's Doll Girl navigates her grief during father's funeral [Australia; 8 min] Mysteries of Souls
- 7. The Invisible Cords Intertwining the delicate threads of music and poetry [Spain; 4 min] Music Video
- 8. Deathbed Marieke confronts dark past at dying father's home [Netherlands; 12 min] Narrative

  Short
- 9. Q & A with filmmakers

## 14.00 - 14.30 Changeover and Break



## **DAY 3 SUNDAY, 10 NOVEMBER**

## Het Koorenhuis - Prinsegracht 27, 2512 EW Den Haag

14.30 – 16.00 Block 7 [90 min]

- 1. Soldiers of Peace Two enemy soldiers face a tense standoff [France; 6 min] Global Peace/Harmony/ Human Rights
- 2. Ice Cream Career-driven Sylvia discovers parental connection [Netherlands; 11 min] Narrative Short
- 3. Murano Chronicles: Glass Tales of Love Glass comes to life Al animation [Italy; 10 min]

  Blending of human creativity and Artificial Intelligence (AI)
- 4. And a Box of Chocolates An unusual comedy set in a sweet shop [Belgium; 8 min] Comedy
- 5. **Figment** Finding hope, love and closeness in living loss [Netherlands; 30 min] **Documentary**Short
- 6. Outside Survivor confronts loneliness, grief and his past in a desolate world [Netherlands; 17 min]

  Narrative Short
- 7. Q & A with filmmakers

16.00 - 16.30 Changeover and Break

16.30 – 18.00 Block 8 [90 min]

- 1. Intruders Young migrants entangled in a family's mystery [France; 80 min] Refugee Challenges
- 2. **Going Dutch** Theo's seaside retreat leads to a startling & unexpected revelation [Canada; 7 min]

  Narrative Short
- 3. Q & A with filmmakers

18.00 – 18.30 Changeover and Break

**18.30 – 19.30 IFFH Awards Ceremony** 

[60 min]



#### **DISCLAIMER**

The International Film Festival The Hague shows diverse and though-provoking films covering a wide range of genres, themes, and content from throughout the world. Most films have not been classified, there is no censorship, and some may contain robust language, violence, nudity, sexual content and challenging ideas. We understand that individual preferences and sensitivities may vary, and certain films may contain content that some viewers may find it disagreeable, challenging, disturbing, or unsuitable for certain age group. It is therefore important to use your own judgement and watch accordingly.

All films screened at this festival are exhibited under the assumption that the filmmakers own or have obtained all necessary rights, licenses, and permissions for the use of any copyrighted or intellectual property materials. The festival and its organizers disclaim any liability for potential infringements or violations of copyright, trademark, or other intellectual property rights. Responsibility for any such violations rests solely with the submitting filmmaker.

All film screenings, timings and sequencing are subject to change at the organisers' discretion.